Isabel

Isabel

182 posts in this topic

Isn't panic attack a sign to increase dose?

 

Isabel, if you change your dose every time you panic, you are setting yourself up for grief later.

 

With these drugs, changes sometimes take 3 months to "work out."

 

So if you go up and down and up and down again - 1-3 months later you will wonder why you are having waves and struggling.

 

The best thing to do is stay stable.     Kittygiggles and ChessieCat have given you some great suggestions.  (sorry to jump in, I haven't read your thread yet, but I wanted to respond to your question.

 

3 KIS's Keep It Simple, Slow, Stable

Share this post


Link to post

Hi Isabel,

I'm not sure if you'll get this as you may be taking a long break from your thread. I hope you're doing okay and that you return one day when you feel ready to.  

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now